# SDR SWAA2013040914603

- Difficulty date: March 16, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL ANGLE FIXED TRAILING EDGE CAVITY CRACKED AT RSS 533 +15.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
